# SDR SWAA2021062879006

- Difficulty date: June 1, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 53,092 hours, 31,519 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e Rbl 14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727E AFT CARGO COMPARTMENT ; 2021-252636 / [01] CRACK ON TRACK RBBL 13.84 LOCATED BS727E AFT CARGO COMPARTMENT RESOLVED ON OTHER FAULT ( TTG8Q0059XKQ ); [02] CRACK ON TRACK RBBL 13.84 LOCATED BS727E AFT CARGO COMPARTMENT RESOLVED ON OTHER FAULT ( TTG8Q0059XKQ ITEM RII. PERFORMED PERMANENT REPAIR ON CARGO TRACK RBBL 13.84 LOC.BTW BS 727D+11Ï¿½ TO BS 767+13Ï¿½ IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 FIGURE 203 ALTERNATIVES 1 AND 2; AND DRAWING 146A7500 SHEET 158, REV. Ï¿½. MATERIAL USED: EXTRUSION P/N BAC1520-1397, P.O. 2021 143142, CHANNEL P/N BAC1509-100688, P.O. 2020 214569.
